Convergence of Linear Multistep Methods for Differential Equations with Discontinuities.
Numerische Mathematik, Tome 27 (1976), pp. 1-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__27_132427,
author = {B.A. Chartres and R.S. Stepleman},
title = {Convergence of {Linear} {Multistep} {Methods} for {Differential} {Equations} with {Discontinuities.}},
journal = {Numerische Mathematik},
pages = {1--10},
year = {1976},
volume = {27},
zbl = {0345.65038},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__27_132427/}
}
B.A. Chartres; R.S. Stepleman. Convergence of Linear Multistep Methods for Differential Equations with Discontinuities.. Numerische Mathematik, Tome 27 (1976), pp. 1-10. http://geodesic.mathdoc.fr/item/NUMA_1976__27_132427/